RUS  ENG
Full version
JOURNALS // Avtomatika i Telemekhanika // Archive

Avtomat. i Telemekh., 1989 Issue 6, Pages 43–52 (Mi at6310)

Deterministic Systems

Fixed points of the Bellman operator semi-groups and invariant manifolds of subdifferential Hamiltonian equations

S. Yu. Yakovenko

Moscow

Abstract: Stationar dynamic optimization problems are considered in Lagrangean form on a stretch of variable length. Obtaining extremal curves independent of the optimization horizon is discussed. A terminal term is proved to exist whose addition to the integral functional which specifies the optimization criterion results in a problem whose extremal curves are Markov. The key role in the design is played by the Bellman operator semi-group, a notion introduced in the paper. The relationship is studied of stationary orbits of the semi-group with invariant manifolds of Hamiltonian systems. The results are applied to analysis of one class of economic dynamics models.

UDC: 517.977


Received: 28.09.1987


 English version:
Automation and Remote Control, 1989, 50:6, 750–758

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025